| Model Number |
623-00-36F |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
06/10/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: delta v-40 ceramic head 36/-2,5; cat # 6570-0-436 ; lot # 57437902; size 6 accolade ii 132 deg; cat # 6720-0635; lot # 58063401; trident psl ha cluster 54mm; cat # 542-11-54f; lot # 44870m; 6.5 cancellous bone screw 30mm; cat # 2030-6530-1; lot # 2p2p8w; 6.5 cancellous bone screw 30mm; cat # 2030-6530-1; lot # w401y6.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not available.
Event or Problem Description
It was reported through the submission of a revision sheet that the patient's left hip was revised.Noted on the usage sheet: "infection.36mm -2.5 v40 head and 36mm 0° f liner removed.No further information will be released due to hospital policy." patient was revised to a 36mm -2.5 ceramic c-taper head and 36mm 0° poly insert.Sales branch provided primary and revision usage sheets.